MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient reportedly no longer experienced benefit from the device.Subsequently, the device was explanted on (b)(6) 2026.It is unknown if there are plans to reimplant the patient with a new device as of the date of this report.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25167564
Report Number6000034-2026-01738
Device Sequence Number13307588
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)175030(17)200106
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/06/2020
Device Model Number93330
Device Catalogue Number93330
Device Lot Number175030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale